RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 180, Number 4, Pages 775–777 (Mi dan33881)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The structure of the quotient sfield of the enveloping algebra of a semisimple Lie algebra

I. M. Gel'fand, A. A. Kirillov

Lomonosov Moscow State University

Full text: PDF file (456 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.48
Received: 11.03.1968

Citation: I. M. Gel'fand, A. A. Kirillov, “The structure of the quotient sfield of the enveloping algebra of a semisimple Lie algebra”, Dokl. Akad. Nauk SSSR, 180:4 (1968), 775–777

Citation in format AMSBIB
\Bibitem{GelKir68}
\by I.~M.~Gel'fand, A.~A.~Kirillov
\paper The structure of the quotient sfield of the enveloping algebra of a semisimple Lie algebra
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 180
\issue 4
\pages 775--777
\mathnet{http://mi.mathnet.ru/dan33881}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0229686}
\zmath{https://zbmath.org/?q=an:0244.17006}


Linking options:
  • http://mi.mathnet.ru/eng/dan33881
  • http://mi.mathnet.ru/eng/dan/v180/i4/p775

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Yur'ev, “Quantum projective field theory: Quantum-field analogs of the Euler–Arnol'd equations in projective $G$ multiplets”, Theoret. and Math. Phys., 98:2 (1994), 147–161  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:24
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019